Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Theorem on a Mapping from a Sphere to the Circle and the Simultaneous Diagonalization of Two Hermitian Matrices

Yik-Hoi Au-Yeung
Proceedings of the American Mathematical Society
Vol. 20, No. 2 (Feb., 1969), pp. 545-548
DOI: 10.2307/2035695
Stable URL: http://www.jstor.org/stable/2035695
Page Count: 4

You can always find the topics here!

Topics: Matrices, Real numbers, Diagonal arguments, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Theorem on a Mapping from a Sphere to the Circle and the Simultaneous Diagonalization of Two Hermitian Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548